Real Analysis Exchange

The Union Problem and The Category Problem of Sets of Uniqueness in the Theory of Orthogonal Series

Natalia Kholshchevnikova

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

These problems are considered for a wide range of orthogonal series. That is to say for trigonometric, Walsh, and other series on systems of characters of zero-dimensional compact abelian groups with the second axiom of countability. By this the sets of uniqueness are regarded for one-dimensional and multiple orthogonal series for many types of convergence.

Article information

Source
Real Anal. Exchange, Volume 44, Number 1 (2019), 65-76.

Dates
First available in Project Euclid: 27 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.rae/1561622432

Digital Object Identifier
doi:10.14321/realanalexch.44.1.0065

Mathematical Reviews number (MathSciNet)
MR3951334

Zentralblatt MATH identifier
07088963

Subjects
Primary: 40A30: Convergence and divergence of series and sequences of functions
Secondary: 43A75: Analysis on specific compact groups

Keywords
U, M, M0-sets characters of a group

Citation

Kholshchevnikova, Natalia. The Union Problem and The Category Problem of Sets of Uniqueness in the Theory of Orthogonal Series. Real Anal. Exchange 44 (2019), no. 1, 65--76. doi:10.14321/realanalexch.44.1.0065. https://projecteuclid.org/euclid.rae/1561622432


Export citation